# SDR C77A20170316001

- Difficulty date: March 16, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 25,864 hours, 15,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358007
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CENTER FUSELAGE I FLOOR STRUCTURE LT INBOARD SEAT TRACK P/N 170-67358-007 AND RT INBOARD SEAT TRACK P/N 170-67861-005. ACCOMPLISHMENT OF THIS TRACK SPLICE REPAIR WILL BE PER ETD2017-170-023042B AND SRM PART II 53-00-10/REPAIR 01P. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACK IS A PSE AND THIS EO IS RESTORING STRENGTH. C77A20170316002 GENERATED FOR RT SEAT TRACK P/N 170-67861-005.
